# SDR 2007FA0000026

- Difficulty date: December 11, 2006
- Submitted: January 10, 2007
- Operation: General aviation
- Aircraft: N9089N
- Make and model: Piper PA-28-161
- Aircraft serial: 2816003
- Engine: Lyc O320D3G
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ6222
- Part serial: FO41627
- Condition: Broken
- Location: Engine
- Part time: 600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN STARTING AIRCRAFT, MADE LOUD NOISE AT STARTER.  INSPECTED AND FOUND BENDIX SHATTERED.  (K)
